Ovidiu Furdui
Ovidiu Furdui
Verified email at math.utcluj.ro
Title
Cited by
Cited by
Year
Limits, Series, and Fractional Part Integrals
O Furdui
Problems in Mathematical Analysis. Problem Books in Mathematics. Springer …, 2013
602013
Square Matrices of Order 2
V Pop, O Furdui
Springer International Publishing AG, 2017
152017
Reviving the quadratic series of Au–Yeung
CI Valean, O Furdui
JCA 6, 113-118, 2015
132015
Series involving products of two harmonic numbers
O Furdui
Mathematics Magazine 84 (5), 371-377, 2011
132011
A class of fractional part integrals and zeta function values
O Furdui
Integral Transforms and Special Functions 24 (6), 485-490, 2013
62013
Exotic fractional part integrals and Euler“ s constant
O Furdui
Oldenbourg Wissenschaftsverlag GmbH 31 (3), 249-257, 2011
62011
On a class of lacunary series in BMOA
O Furdui
Journal of mathematical analysis and applications 342 (2), 773-779, 2008
62008
On a class of integral operators
O Furdui
Integral Equations and Operator Theory 60 (4), 469-483, 2008
62008
Evaluation of Series Involving the Product of the Tail of and ζ(k+1)
O Furdui, C Vălean
Mediterranean Journal of Mathematics 13 (2), 517-526, 2016
52016
On the summation of certain iterated series
O Furdui, C Turzii, T Trif
Journal of Integer Sequences 14 (2), 3, 2011
42011
Quadratic series involving the tail of ζ(k)
O Furdui, A Sīntămărian
Integral Transforms and Special Functions 26 (1), 1-8, 2015
32015
A note on a problem arising from risk theory
U Abel, O Furdui, I Gavrea, M Ivan
Czechoslovak mathematical journal 60 (4), 1049-1053, 2010
32010
A note on a conjectured Nesbitt type inequality
S Wu, O Furdui
Taiwanese Journal of Mathematics 15 (2), 449-456, 2011
22011
A convergence criteria for multiple harmonic series
O FURDUI
Creat. Math. Inform. 18 (1), 22-25, 2009
22009
Norm calculations of composition operators on Fock spaces
O Furdui
Acta Scientiarum Mathematicarum 74 (1-2), 281-288, 2008
22008
From Lalescu’s sequence to a Gamma function limit
O Furdui
The Australian Mathematical Society, 339, 2008
22008
Applications of Cayley–Hamilton Theorem
V Pop, O Furdui
Square Matrices of Order 2, 107-182, 2017
12017
Harmonic series with polygamma functions
O Furdui
J. Class. Anal. 8 (2), 123-130, 2016
12016
Three open problems and a conjecture
H Qin, O Furdui
Open Mathematics 13 (1), 2015
12015
The evaluation of a class of fractional part integrals
O Furdui
Integral Transforms and Special Functions 26 (8), 635-641, 2015
12015
The system can't perform the operation now. Try again later.
Articles 1–20